Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 497542, 5 pages
http://dx.doi.org/10.1155/2015/497542
Research Article

Common Fixed Point Theorems for Probabilistic Nearly Densifying Mappings

1Department of Mathematics, Faculty of Science, Jazan University, Jazan, Saudi Arabia
2Near Nehru Training Centre, H. No. 274, Nai Basti B-14, Bijnor-246701, Uttar Pradesh, India
3Faculty of Sciences and Mathematics, University of Priština, Lole Ribara 29, 38 220 Kosovska Mitrovica, Serbia

Received 15 October 2014; Revised 28 December 2014; Accepted 28 December 2014

Academic Editor: Poom Kumam

Copyright © 2015 Aeshah Hassan Zakri et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to prove some coincidence and common fixed point theorems for probabilistic nearly densifying mappings in complete Menger spaces. Our results improve the results of Chamola et al. (1991), Dimri and Pant (2002), and Pant et al. (2004) and extend the results of Khan and Liu (1997) in the framework of probabilistic settings.